# SDR SWAA041486

- Difficulty date: May 24, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 34,451 hours, 29,981 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547508
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LEFT HORIZONTAL STAB RIB CHORD AT STAB STATION 120, CRACKED.  REMOVED AND REPLACED CHORD SECTION PER SRM.
